# SDR SWAA2014032626519

- Difficulty date: March 10, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 50,872 hours, 29,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT BS 540, STRINGER 22L.  REPAIRED SKIN IAW EA.
